Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had stunting in Right coronary artery. Taking Lowplet, Lescol, Carsel. Help?

Hi I am forty eight years old.I had stunting in my Right coronary artery and am taking medicines (Lowplet, Lescol, Carsel and Nitroment)for the last one year.Now for the past two months I have itching in the upper half of the body.I got tests for allergy which were positve.Consulted skin specialist who told that it was an allergy.While there can be a multitude of allergins, I suspect that my regular use of these medicines might be a cause.Your advice please.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having coronary artery disease and angioplasty done with stent placement in Right coronary.
The medicine which you are taking regularly commonly prescribed like clopidogrel,metaprolol,Statin,and nitrayes.
If you have developed allergy then it is possible that one of the drug or contents of drugs are causing allergy , the best way to know discuss with your treating physician and they can be stopped except the essential one and see if there is improvement then introducing other drugs one by one, but do it under supervision of Physician.
You can also discuss with Dermatologist to try to identify offender drug if any then it can be changed with alternative.
Please also pay attention to diet and any particular antigen which specifically cause it.
Please take care
Good Luck
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor